# SDR AALA201701209007

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 51,834 hours, 22,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT SYSTEM, TEST RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY, FAULT RESULT AT PROGRAMMING AND TEST PANEL. REPLACED BATTERY PER JOB CARD 26L20025014. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
